# SDR CA970217002

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727225
- Engine: Pwa JT8D7B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Condition: Faulty
- Location: #3 Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A, F

## Discrepancy

(CAN) ON DEPARTURE THE CREW NOTICED EXCESSIVE DUCT PRESSURE AND A DROP OF E.P.R. ON #3 ENGINE, THE AIRCRAFT DIVERTED. POST FLIGHT MAINTENANCE TROUBLE SHOOTING REPLACED THE FUEL CONTROL UNIT; PRESSURE RATIO BLEED CONTROL VALVE AND THE START BLEED CONTROL VALVE. A BOROSCOPE INSPECTION WAS CARRIED OUT AND THE AIRCRAFT RETURNED TO SERVICE.
